American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Reza Seyyedali. Balanced metrics and Chow stability of projective bundles over Riemann surfaces. Proc. Amer. Math. Soc. 141 (2013) 2841-2853.
Abstract, references, and article information   
View Article: PDF

[2] Daniel A. Ramras. On the Yang–Mills stratification for surfaces. Proc. Amer. Math. Soc. 139 (2011) 1851-1863. MR 2763772.
Abstract, references, and article information
View Article: PDF

[3] Y. Byun, Y. Lee, J. Park and J. S. Ryu. Constructing the Kähler and the symplectic structures from certain spinors on 4-manifolds. Proc. Amer. Math. Soc. 129 (2001) 1161-1168. MR 1707139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Indranil Biswas, Yogish I. Holla and Georg Schumacher. On a characterization of finite vector bundles as vector bundles admitting a flat connection with finite monodromy group. Proc. Amer. Math. Soc. 128 (2000) 3661-3669. MR 1695096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yasuyuki Nagatomo. Examples of vector bundles admitting unique ASD connections on quaternion-Kähler manifolds. Proc. Amer. Math. Soc. 127 (1999) 3043-3048. MR 1616637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Indranil Biswas. Vector bundles with holomorphic connection over a projective manifold with tangent bundle of nonnegative degree. Proc. Amer. Math. Soc. 126 (1998) 2827-2834. MR 1459109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jim Bryan and Marc Sanders. The rank stable topology of instantons on $\overline{\mathbf{CP}}^2$ . Proc. Amer. Math. Soc. 125 (1997) 3763-3768. MR 1425114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Josef Mattes. Functions on the moduli space of flat $G_2$-connections on a Riemann surface. Proc. Amer. Math. Soc. 125 (1997) 2241-2244. MR 1402874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jørgen Ellegaard Andersen. Fixed points of the mapping class group in the $SU(n)$ moduli spaces. Proc. Amer. Math. Soc. 125 (1997) 1511-1515. MR 1376748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Norbury and Marc Sanders. Real instantons, Dirac operators and quaternionic classifying spaces. Proc. Amer. Math. Soc. 124 (1996) 2193-2201. MR 1327032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ambar Sengupta. Gauge invariant functions of connections . Proc. Amer. Math. Soc. 121 (1994) 897-905. MR 1215205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kai-Cheong Mong. Reducible Yang-Mills connections on K\"ahler surfaces and moment maps . Proc. Amer. Math. Soc. 117 (1993) 221-226. MR 1110550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kent Morrison. Yang-Mills connections on surfaces and representations of the path group . Proc. Amer. Math. Soc. 112 (1991) 1101-1106. MR 1069292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1